# SDR UALA2013042202788

- Difficulty date: April 21, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 80,467 hours, 23,220 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER END CAP IS MISSING, ADJACENT TO SEAT ROW 8.  REPLACED END CAP.  INSPECTED INSTALLATION.
